Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 9, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Jun 5, 2008, 4:12 AM CDT for 21 counties in Nebraska; 8 counties in Iowa. It took effect at Jun 5, 2008, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 4:12 AM CDT (09:12 UTC)
- In effect from
- Jun 5, 2008, 1:00 PM CDT
- Expired
- Jun 5, 2008, 9:23 PM CDT
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
All 29 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Thurston County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 30 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 050912 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 AM CDT THU JUN 5 2008 ...BECOMING WINDS ACROSS PARTS OF THE MIDLANDS THIS AFTERNOON AND TONIGHT... .LOW PRESSURE OVER WESTERN KANSAS WILL LIFT NORTH INTO CENTRAL NEBRASKA AND INTO EASTERN SOUTH DAKOTA TONIGHT. SOUTH WINDS WILL INCREASE THROUGHOUT THE AFTERNOON AND TONIGHT TO 15 TO 30 MPH WITH GUSTS TO 45 MPH. IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053- 065>068-078-088>093-051715- /O.NEW.KOAX.WI.Y.0009.080605T1800Z-080606T0300Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE... TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 412 AM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. EAST WINDS WILL TURN TO THE SOUTH TODAY AS A WARM FRONT LIFTS NORTH AND LOW PRESSURE MOVES INTO CENTRAL NEBRASKA. SOUTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH DURING THE AFTERNOON AND THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ZAPOTOCNY
2 follow-up statements
000 WWUS73 KOAX 051935 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 235 PM CDT THU JUN 5 2008 ...GUSTY SOUTH WINDS WILL CONTINUE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA INTO THIS EVENING... .LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA WILL LIFT NORTH TOWARD THE SOUTH DAKOTA BORDER TONIGHT. SOUTH WINDS 25 TO 35 MPH WILL CONTINUE ACROSS THE AREA IN ADVANCE OF THE LOW...BEFORE EASING AFTER SUNSET. IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053- 065>068-078-088>093-060300- /O.CON.KOAX.WI.Y.0009.000000T0000Z-080606T0300Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE... TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 235 PM CDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTH WINDS 25 TO 35 MPH WILL CONTINUE INTO THE EVENING ACROSS THE AREA AS LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA MOVES NORTH TOWARD SOUTH DAKOTA. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOBERT
000 WWUS73 KOAX 060223 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 923 PM CDT THU JUN 5 2008 IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053- 065>068-078-088>093-060330- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-080606T0300Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE... TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 923 PM CDT THU JUN 5 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. $$ FOBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jun 4, 2:50 PM CDT, 13 hours 22 minutes earlier.
Area forecast discussion, Jun 4, 2:50 PM CDT, 13 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT WED JUN 4 2008
.DISCUSSION...
ACTIVE PATTERN CONTINUES THROUGH THE FORECAST PERIOD. MAIN
CONCERNS WILL BE WITH TIMING AND LOCATION OF CONVECTION.
18Z SURFACE ANALYSIS SHOWED LOW PRESSURE OVER SOUTHEAST COLORADO
WITH A WARM FRONT STRETCHING FROM SOUTHWEST INTO NORTHEAST KANSAS
AND NORTHERN MISSOURI. SOME CONVECTION ALREADY DEVELOPING IN CENTRAL
NEBRASKA AND NEAR SOUTHEAST SOUTH DAKOTA BORDER. INITIAL THOUGHTS
ARE FOR WARM FRONT NEAR SOUTHEAST BORDER TO BECOME THE MAIN
FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING AS LOW
LEVEL JET KICKS IN AND COLORADO LOW LIFTS NORTHEAST TOWARD NEBRASKA.
PW VALUES APPROACHING 2 INCHES ACROSS THE AREA TONIGHT SO HEAVY RAIN
ALSO LIKELY WITH THE STORMS. EXPECT CONVECTION TO MAKE STEADY
PROGRESS NORTH OVERNIGHT AS BOTH NAM AND GFS MOVE 850-700MB THETA-E
AXIS FROM NEAR THE NEBRASKA KANSAS BORDER THIS EVENING TO SOUTHEAST
SOUTH DAKOTA AND NORTH CENTRAL IOWA BY MORNING. WILL ISSUE HEADLINES
FOR FLASH FLOOD WATCH TONIGHT 00Z-12Z FOR THE ENTIRE CWA DUE TO
RECENT RAINFALL.
AFTER A MORNING BREAK...THREAT OF SEVERE STORMS AND HEAVY RAIN WILL
RETURN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT AS COLD
FRONT MOVES THROUGH ACCOMPANIED BY A STRONG UPPER WAVE...WITH
ANOTHER FRONT COMING ACROSS ON SATURDAY FOR YET ANOTHER CHANCE
OF STORMS.
LITTLE CHANGE TO THE EXTENDED AT THIS TIME WITH TREND TOWARD HPC
GUIDANCE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 05/00Z.
STUBBORN LOW LEVEL MOISTURE KEPT MVFR/IFR CONDITIONS IN PLACE MUCH
OF THE MORNING...WITH KOMA STILL BELOW FL020 CIGS. HOWEVER EXPECT
CIGS TO LIFT TO VFR SOON AND REMAIN VFR THROUGH THE EVENING.
THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR IN CENTRAL NEBRASKA THEN
MOVE EAST WITH TIME...REACHING TAF SITES AFTER 03Z. SOME STORMS
COULD BE STRONG. LINGERING THUNDERSTORMS ARE POSSIBLE THROUGH
12Z-14Z TIMEFRAME. THEN A QUICK RETURN TO SOUTHERLY LOW LEVEL FLOW
BY 18Z WITH WIND SPEEDS GUSTING OVER 30KTS MUCH OF THE DAY. A COLD
FRONT WILL BE APPROACHING THE AREA FROM THE WEST LATE IN THE DAY
THURSDAY...AND WILL PRODUCE STRONG THUNDERSTORMS...LIKELY AFTER 22Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/DERGANHazardous weather outlook, Jun 4, 4:28 PM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 428 PM CDT WED JUN 4 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 428 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS HAD DEVELOPED NORTH OF A WARM FRONT ALONG THE NEBRASKA...KANSAS BORDER LATE THIS AFTERNOON. STORMS WILL SPREAD OR DEVELOP NORTH AHEAD OF THE WARM FRONT TONIGHT AS THE LOW LEVEL JET INTENSIFIES. SEVERE STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AS A COLD FRONT APPROACHES THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAIN WILL BE POSSIBLE YET THURSDAY NIGHT. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH THIS EVENING ACROSS MUCH OF THE AREA. FOBERT
In the hours before
Local storm report, Jun 5, 1:19 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
119 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM HEAVY RAIN N RED OAK 41.01N 95.22W
06/05/2008 M3.56 INCH MONTGOMERY IA TRAINED SPOTTER
&&
BGLocal storm report, Jun 5, 1:32 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
132 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN UNADILLA 40.68N 96.27W
06/05/2008 M3.40 INCH OTOE NE EMERGENCY MNGR
0130 AM HEAVY RAIN PALMYRA 40.71N 96.39W
06/05/2008 M5.00 INCH OTOE NE EMERGENCY MNGR
&&
BGLocal storm report, Jun 5, 1:58 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
158 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL CLARINDA 40.74N 95.04W
06/05/2008 M0.88 INCH PAGE IA LAW ENFORCEMENT
&&
BGLocal storm report, Jun 5, 2:00 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
200 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM HEAVY RAIN 4 S GLENWOOD 40.99N 95.74W
06/05/2008 M4.00 INCH MILLS IA TRAINED SPOTTER
AT WASTE WATER TREATMENT FACILITY
&&
BGLocal storm report, Jun 5, 3:14 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
314 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM HAIL LINCOLN 40.82N 96.69W
06/05/2008 E0.75 INCH LANCASTER NE LAW ENFORCEMENT
14TH AND MILL ROAD. VERY HEAVY RAIN
&&
BGLocal storm report, Jun 5, 3:20 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST MURRAY 40.92N 95.93W
06/04/2008 E60.00 MPH CASS NE LAW ENFORCEMENT
0527 PM HAIL MURRAY 40.92N 95.93W
06/04/2008 M1.75 INCH CASS NE LAW ENFORCEMENT
0540 PM HAIL 3 S PACIFIC JUNCTION 40.97N 95.80W
06/04/2008 E1.00 INCH MILLS IA TRAINED SPOTTER
0540 PM HAIL 3 S PLATTSMOUTH 40.96N 95.89W
06/04/2008 E0.75 INCH CASS NE TRAINED SPOTTER
0547 PM HAIL PLATTSMOUTH 41.01N 95.89W
06/04/2008 E1.25 INCH CASS NE TRAINED SPOTTER
0600 PM HEAVY RAIN 3 W PACIFIC JUNCTION 41.02N 95.86W
06/04/2008 M0.00 INCH MILLS IA TRAINED SPOTTER
1 INCH IN 2 HOURS
0600 PM TSTM WND GST CEDAR RAPIDS 41.56N 98.15W
06/04/2008 E60.00 MPH BOONE NE EMERGENCY MNGR
0602 PM HAIL CEDAR RAPIDS 41.56N 98.15W
06/04/2008 M0.75 INCH BOONE NE LAW ENFORCEMENT
0604 PM TORNADO 3 S GLENWOOD 41.00N 95.74W
06/04/2008 MILLS IA TRAINED SPOTTER
MOBILE SPOTTER AND PUBLIC REPORTED TORNADO
0620 PM HAIL GLENWOOD 41.05N 95.74W
06/04/2008 E1.75 INCH MILLS IA TRAINED SPOTTER
0622 PM TORNADO 5 SW MALVERN 40.96N 95.65W
06/04/2008 MILLS IA TRAINED SPOTTER
5 MILES SOUTH AND 2 WEST OF MALVERN MOVING SLOWLY EAST
0633 PM HAIL ST. EDWARD 41.57N 97.86W
06/04/2008 E0.75 INCH BOONE NE LAW ENFORCEMENT
0650 PM FUNNEL CLOUD 1 W EMERSON 41.02N 95.42W
06/04/2008 MILLS IA TRAINED SPOTTER
MOVING EAST TOWARD EMERSON
0652 PM HAIL EMERSON 41.02N 95.40W
06/04/2008 E0.88 INCH MILLS IA TRAINED SPOTTER
0656 PM TORNADO 1 S EMERSON 41.00N 95.40W
06/04/2008 MILLS IA LAW ENFORCEMENT
0657 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
0658 PM TORNADO 5 W RED OAK 41.01N 95.32W
06/04/2008 MONTGOMERY IA AMATEUR RADIO
0700 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA PUBLIC
REPORT OF HOUSE DESTROYED DOWN TO FOUNDATION.
0705 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
CROSSING HWY 59
0710 PM TORNADO 4 S EMERSON 40.96N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
HOME DESTROYED
0721 PM TORNADO 4 S EMERSON 40.96N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
POWERLINES DOWN ALONG HIGHWAY 59
0725 PM TORNADO 2 W SURPRISE 41.10N 97.35W
06/04/2008 BUTLER NE EMERGENCY MNGR
0728 PM TSTM WND GST RED OAK 41.01N 95.22W
06/04/2008 E100 MPH MONTGOMERY IA EMERGENCY MNGR
0728 PM TORNADO W ULYSSES 41.07N 97.20W
06/04/2008 BUTLER NE LAW ENFORCEMENT
TORNADO NEAR 23RD ROAD WEST OF ULYSSES
0730 PM HAIL RED OAK 41.01N 95.22W
06/04/2008 E0.75 INCH MONTGOMERY IA AMATEUR RADIO
HEAVY RAIN
0741 PM TORNADO 1 E ULYSSES 41.07N 97.18W
06/04/2008 BUTLER NE TRAINED SPOTTER
0750 PM HAIL STANTON 40.98N 95.10W
06/04/2008 E1.75 INCH MONTGOMERY IA LAW ENFORCEMENT
0805 PM HAIL 3 N VALPARAISO 41.12N 96.83W
06/04/2008 E1.00 INCH SAUNDERS NE TRAINED SPOTTER
0806 PM HAIL STAPLEHURST 40.97N 97.17W
06/04/2008 E0.88 INCH SEWARD NE LAW ENFORCEMENT
0810 PM TORNADO 4 W BEE 41.01N 97.13W
06/04/2008 SEWARD NE LAW ENFORCEMENT
0810 PM TORNADO DWIGHT 41.08N 97.02W
06/04/2008 BUTLER NE EMERGENCY MNGR
0814 PM HAIL 1 W BEE 41.01N 97.08W
06/04/2008 E1.00 INCH SEWARD NE LAW ENFORCEMENT
0815 PM TSTM WND GST 2 S GARLAND 40.92N 96.99W
06/04/2008 M60.00 MPH SEWARD NE NWS EMPLOYEE
0820 PM TORNADO 1 W ULYSSES 41.07N 97.22W
06/04/2008 BUTLER NE EMERGENCY MNGR
BARN GONE
0820 PM TSTM WND DMG BEE 41.01N 97.06W
06/04/2008 SEWARD NE EMERGENCY MNGR
UNCONFIRMED DAMAGE IN BEE AND DEWIGHT
0820 PM TSTM WND DMG 1 S ULYSSES 41.06N 97.20W
06/04/2008 BUTLER NE AMATEUR RADIO
BARN WITH HEAVY DAMAGE. TREES DOWN. CAR WINDOWS BLOWN
OUT.
0826 PM HAIL 2 N RAYMOND 40.99N 96.78W
06/04/2008 E2.75 INCH LANCASTER NE AMATEUR RADIO
0830 PM HAIL RAYMOND 40.96N 96.78W
06/04/2008 E0.75 INCH LANCASTER NE AMATEUR RADIO
MILL ROAD AND NW 126
0835 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE LAW ENFORCEMENT
0835 PM HAIL RAYMOND 40.96N 96.78W
06/04/2008 M2.00 INCH LANCASTER NE NWS EMPLOYEE
0836 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE AMATEUR RADIO
N 14TH AND DAVEY RD
0837 PM TSTM WND DMG CERESCO 41.06N 96.65W
06/04/2008 SAUNDERS NE BROADCAST MEDIA
POSSIBLE TORNADO. TREES AND POWERLINES DOWN. TWO HOMES
DAMAGED. ROOF OF RESTAURANT ON EAST SIDE OF TOWN TAKEN
OFF.
0840 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.75 INCH LANCASTER NE AMATEUR RADIO
NW 40 AND WAVERYLY ROAD
0840 PM HAIL LINCOLN 40.82N 96.69W
06/04/2008 E1.00 INCH LANCASTER NE AMATEUR RADIO
0841 PM HAIL 2 W RAYMOND 40.96N 96.82W
06/04/2008 E2.00 INCH LANCASTER NE TRAINED SPOTTER
0843 PM TSTM WND DMG 2 S HASTINGS 40.99N 95.50W
06/04/2008 MILLS IA AMATEUR RADIO
SIDING RIPPED OFF HOUSE. CAR TRAILER WAS BLOWN ON TOP OF
PICKUP TRUCK.
0850 PM HAIL 4 W ASHLAND 41.04N 96.45W
06/04/2008 E0.75 INCH SAUNDERS NE TRAINED SPOTTER
0903 PM HAIL 1 W OMAHA 41.26N 96.03W
06/04/2008 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
192ND CENTER
0907 PM HAIL ELKHORN 41.28N 96.24W
06/04/2008 E1.25 INCH DOUGLAS NE NWS EMPLOYEE
0910 PM HAIL 1 E GLENWOOD 41.05N 95.72W
06/04/2008 E0.75 INCH MILLS IA AMATEUR RADIO
0910 PM HAIL 1 W OMAHA 41.26N 96.03W
06/04/2008 E1.00 INCH DOUGLAS NE PUBLIC
168TH PACIFIC.
0915 PM HAIL LOUISVILLE 41.00N 96.16W
06/04/2008 E0.88 INCH CASS NE EMERGENCY MNGR
0920 PM HAIL MILLARD 41.21N 96.16W
06/04/2008 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0920 PM HAIL 1 S OMAHA 41.25N 96.01W
06/04/2008 E0.88 INCH DOUGLAS NE TRAINED SPOTTER
1631 SOUTH 24TH
0920 PM HAIL LOUISVILLE 41.00N 96.16W
06/04/2008 E0.88 INCH CASS NE EMERGENCY MNGR
WIND DAMAGE FROM ESTIMATED 60 MPH GUST.
0922 PM HAIL 3 S GRETNA 41.10N 96.24W
06/04/2008 E1.00 INCH SARPY NE TRAINED SPOTTER
0935 PM HAIL 3 W MURRAY 40.92N 95.99W
06/04/2008 E0.88 INCH CASS NE AMATEUR RADIO
0935 PM HAIL 3 W DAYKIN 40.32N 97.35W
06/04/2008 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
0938 PM HAIL 1 E DAYKIN 40.32N 97.28W
06/04/2008 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
0940 PM HAIL MURRAY 40.92N 95.93W
06/04/2008 E1.00 INCH CASS NE EMERGENCY MNGR
0943 PM HAIL 1 W MURRAY 40.92N 95.95W
06/04/2008 E1.75 INCH CASS NE EMERGENCY MNGR
1025 PM HAIL 2 S WESTERN 40.36N 97.20W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1025 PM HAIL 3 NW SWANTON 40.41N 97.12W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1025 PM FLASH FLOOD ELMWOOD 40.84N 96.29W
06/04/2008 CASS NE EMERGENCY MNGR
COUNTY ROADS AROUND ELMWOOD UNDER WATER. FLOODING NEAR
AVOCA AND HIGHWAY 1 AND 34.
1030 PM HAIL 5 E TURIN 42.02N 95.87W
06/04/2008 E1.50 INCH MONONA IA LAW ENFORCEMENT
1030 PM HAIL 4 W WILBER 40.48N 97.04W
06/04/2008 E0.75 INCH SALINE NE EMERGENCY MNGR
1035 PM HAIL 3 NW SWANTON 40.41N 97.12W
06/04/2008 E0.88 INCH SALINE NE EMERGENCY MNGR
1050 PM FLASH FLOOD 12 N FAIRBURY 40.31N 97.18W
06/04/2008 JEFFERSON NE EMERGENCY MNGR
WATER OVER HIGHWAY 15 FROM FIELD RUN OFF
1055 PM HAIL 6 E DAYKIN 40.32N 97.18W
06/04/2008 E0.75 INCH JEFFERSON NE LAW ENFORCEMENT
1100 PM HEAVY RAIN WEEPING WATER 40.87N 96.14W
06/04/2008 M2.69 INCH CASS NE EMERGENCY MNGR
1145 PM HEAVY RAIN 3 NW SWANTON 40.41N 97.12W
06/04/2008 E2.90 INCH SALINE NE EMERGENCY MNGR
1145 PM HEAVY RAIN WILBER 40.48N 96.96W
06/04/2008 M3.05 INCH SALINE NE EMERGENCY MNGR
1145 PM HEAVY RAIN 2 N SWANTON 40.41N 97.08W
06/04/2008 M4.50 INCH SALINE NE EMERGENCY MNGR
1200 AM TSTM WND GST 6 N JOHNSON 40.50N 96.00W
06/05/2008 E60.00 MPH NEMAHA NE PUBLIC
1231 AM HAIL AUBURN 40.39N 95.84W
06/05/2008 E1.00 INCH NEMAHA NE TRAINED SPOTTER
1240 AM HEAVY RAIN 8 S NEBRASKA CITY 40.56N 95.86W
06/05/2008 E1.10 INCH OTOE NE BROADCAST MEDIA
RAIN FELL IN 30 MINUTES
1240 AM HAIL 5 E STANTON 40.98N 95.01W
06/05/2008 E1.00 INCH MONTGOMERY IA TRAINED SPOTTER
60 MPH WIND
0111 AM HEAVY RAIN HICKMAN 40.62N 96.63W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0111 AM HEAVY RAIN PANAMA 40.60N 96.51W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0111 AM HEAVY RAIN FIRTH 40.53N 96.60W
06/05/2008 M5.50 INCH LANCASTER NE EMERGENCY MNGR
0119 AM HEAVY RAIN N RED OAK 41.01N 95.22W
06/05/2008 M3.56 INCH MONTGOMERY IA TRAINED SPOTTER
0120 AM HAIL CLARINDA 40.74N 95.04W
06/05/2008 M0.88 INCH PAGE IA LAW ENFORCEMENT
0130 AM HEAVY RAIN PALMYRA 40.71N 96.39W
06/05/2008 M5.00 INCH OTOE NE EMERGENCY MNGR
0130 AM HEAVY RAIN UNADILLA 40.68N 96.27W
06/05/2008 M3.40 INCH OTOE NE EMERGENCY MNGR
0159 AM HEAVY RAIN 4 S GLENWOOD 40.99N 95.74W
06/05/2008 M4.00 INCH MILLS IA TRAINED SPOTTER
AT WASTE WATER TREATMENT FACILITY
0309 AM HAIL LINCOLN 40.82N 96.69W
06/05/2008 E0.75 INCH LANCASTER NE LAW ENFORCEMENT
14TH AND MILL ROAD. VERY HEAVY RAIN
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:22 PM CDT | Tornado Warning | OAX | Butler, Seward | 38 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:32 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 28 min |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:42 AM CDT | River Flood Warning | OAX | Nemaha | 24 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:23 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 32 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
| Jun 4, 7:09 PM CDT | Tornado Warning | OAX | Montgomery | 51 min |
| Jun 4, 8:02 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 28 min |
| Jun 4, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 39 min |
| Jun 4, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 38 min |
| Jun 4, 10:51 PM CDT | Flash Flood Warning | OAX | Fremont, Mills, Montgomery, Page | 4 hr |
| Jun 5, 12:04 AM CDT | River Flood Warning | OAX | Montgomery | 33 hr |
| Jun 5, 12:04 AM CDT | River Flood Warning | OAX | Fremont | 14 days |
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Iowa, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.